Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Symptoms of eye twitching, headaches and numbness. Not much relief with anti-inflammatories and anti-convulsants. Further treatment?

I have been experiencing left-side symptoms as follows: eye twitch, headaches, tinging, numbness, twitching, and pain. All tests have been good except mra showed carotid artery stenosis and mri showed degenerative disc disease and bulging disc c5. Tried anti-inflammatories and anti-convulsants. Headaches are better most of the time, but pain in neck and odd skin sensations are still there. What would you recommend next? Thank you for your time.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities

1.the first one include;CERVICL SPONYDLOSIS;due to degenerative changes

2.the second one include,MIGRAINE;

possible causes include;

-Physical or emotional stress

-lack of sleep

-Skipping meals or fasting

-Menstrual cycle fluctuations, birth control pills, hormone fluctuations during menopause onset

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          

Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor